A hierarchical approach to fuzzy possibilistic-reasoning for recognising Chinese characters

Ren, ML, AlDabass, D and Su, DH ORCID: 0000-0002-9541-8869, 1997. A hierarchical approach to fuzzy possibilistic-reasoning for recognising Chinese characters. International Journal of Computer Mathematics, 64, pp. 17-34. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Ren, M.L., AlDabass, D. and Su, D.H.
Date: 1997
Volume: 64
ISSN: 0020-7160
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 09 Jun 2017 13:24
URI: http://irep.ntu.ac.uk/id/eprint/10414

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year